Skip to Content

Depo-Provera - I am having back and leg pain two weeks after having a depo shot?

Responses (1)

mahammed 28 Sep 2012

Prolonged use of Depo-Provera may result in loss of significant bone mineral density, increasing the risk of osteoporosis. This risk is more likely for those who have been taking it for longer than two years, particularly when other risk factors for osteoporosis exist, such as family history and chronic alcohol and/or tobacco use. Although there are no studies to benefit its use, it is advised that all women on Depo-Provera get adequate calcium and Vitamin D (through diet and/or supplements) to help prevent osteoporosis.

mahammed 28 Sep 2012

can you red more about the effect of progesterone on bone.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions